American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A80) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Y. Ben Natan, Y. Benyamini, H. Hedenmalm and Y. Weit. Wiener's Tauberian theorem in $L_1(G//K)$ and harmonic functions in the unit disk . Bull. Amer. Math. Soc. 32 (1995) 43-49. MR 1273399.
Abstract, references, and article information   
View Article: PDF

[2] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[3] R. Tolimieri. The multiplicity problem for 4-dimensional solvmanifolds. Bull. Amer. Math. Soc. 83 (1977) 365-366. MR 0476917.
Abstract, references, and article information   
View Article: PDF

[4] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[5] S. Rallis and G. Schiffmann. Discrete spectrum of the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 267-270. MR 0429753.
Abstract, references, and article information   
View Article: PDF

[6] Nguyen Huu Anh. Algebraic groups with square-integrable representations. Bull. Amer. Math. Soc. 80 (1974) 539-542. MR 0340482.
Abstract, references, and article information   
View Article: PDF

[7] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[8] Peter R. Mueller-Roemer. Contracting extensions and contractible groups. Bull. Amer. Math. Soc. 79 (1973) 1264-1269. MR 0328475.
Abstract, references, and article information   
View Article: PDF

[9] E. M. Stein. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973) 440-445. MR 0315302.
Abstract, references, and article information   
View Article: PDF

[10] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1